# SDR CA120727005

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H1000247
- Condition: Chafed
- Location: Hyd System
- Part time: 11,519 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, HYDRAULIC FLUID WAS LOST AND CREW RETURNED TO DEPARTURE AIRPORT SAFELY.  MAINTENANCE INSPECTED AND FOUND LT MLG DOWNLOCK ACTUATOR RELEASE HYD PRESSURE LINE CHAFED THROUGH ALLOWING HYDRAULIC FLUID TO BE LOST.  LINE WAS REPLACED, AREA CLEANED, HYDRAULIC SYS REPLENISHED AND RETURNED TO SERVICE.
